International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 4, Pages 693-696

Sufficient conditions for two-dimentional point dissipative non-linear systems

A. K. Bose and J. A. Reneke

Department of Mathematical Sciences, Clemson University, Clemson 29631, South Carolina, USA

Received 7 March 1988

Copyright © 1989 A. K. Bose and J. A. Reneke. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.